It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Anyone?



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 02-11-2018, 07:48 AM   #1
    Coolbabe843
    Newbie
    (female)
     
    Join Date: Feb 2018
    Posts: 1
    Coolbabe843 HB User
    Anyone?

    I was on zoloft 50mg for about 5 months and gained way to much weight on it and it was starting to make my depression worse so doc changed me to lexapro 5mg. Been on that for close to a month but the last few days I feel like crap...I don't know if it's a start up thing or the changing of meds... going back to doctor this week to see about upping dose. Anyone else experience this?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:22 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!